BibTeX record: journals/cgf/MikheevNR94

download as .bib file

@article{DBLP:journals/cgf/MikheevNR94,
  author    = {A. Mikheev and
               M. Nozik and
               J. Rubinstein},
  title     = {Computation of Offset Curves by the Huygens Principle},
  journal   = {Comput. Graph. Forum},
  year      = {1994},
  volume    = {13},
  number    = {4},
  pages     = {249--252},
  url       = {http://dx.doi.org/10.1111/1467-8659.1340249},
  doi       = {10.1111/1467-8659.1340249},
  timestamp = {Sat, 25 Oct 2014 08:48:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cgf/MikheevNR94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}